# SDR DXTA201712120001

- Difficulty date: December 8, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 13,741 hours, 8,367 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: MS25237387
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT GEAR GREEN INDICATOR IS NOT ILLUMINATED. DECLARED EMERGENCY FOR UNSAFE LANDING GEAR INDICATION. DETERMINED LIGHT BULBS INOPERABLE.  REMOVED AND REPLACED LEFT LANDING GEAR INDICATION LIGHT BULBS IAW AMM 32-60-00.  OPS CHECK GOOD.
